Skip Navigation
Dr. Ahmad ElGuindy

Dr. Ahmad ElGuindy

Associate Professor (On Leave)

Office Number: 175
Office Phone: +974.4423.0559

Interest Areas

  • ​Number Theory
  • Modular Forms
  • Drinfeld Modules


  • American Mathematical Society,  member since 2000
  • Egyptian Mathematical Society, member since 2006


  • Organizer of the 22nd Annual Workshop on Automorphic Forms and Related Topics, Texas A&M University, March 2008
  • Co-organizer of the Number Theory Seminar at Texas A&M University during the academic year 2006-2007 (with Lenny Fukshansky and Bogdan Petrenko) and 2007-2008 (with Margeret Upton).
  • Co-organizer (with Matt Papanikolas) for a special session on Arithmetic Geometry and Modular Forms at the 2006 Joint Mathematics Meetings in San Antonio, TX.


  • ​Ph.D. Mathematics, University of Wisconsin-Madison, August 2004.
  • M.S. Electrical Engineering, University of Wisconsin-Madison, May 2004
  • M.A. Mathematics, University of Wisconsin-Madison, May 2003
  • B.Sc. Mathematics, Cairo University, May 1998. 



  • ​Assistant Professor, Science Program, Texas A&M University at Qatar (2010 - present).
  • Associate Professor, Faculty of Science, Cairo University (2012- present; currently on leave).
  • Lecturer, Faculty of Science, Cairo University (2006 - 2012).
  • Visiting Assistant Professor, Math Department, Texas A&M University (2004 - 2008).


  • ​A. El-Guindy and M.A. Papanikolas, `Explicit formulas for Drinfeld modules and their periods', Journal of Number Theory 133 (2013), pp. 1864-1886.
  • A.El-Guindy and Z. S. Mansour, `Functional denitions for q-analogues of Eulerian functions and applications', Aequationes Mathematicae Volume 85, Issue 1 (2013), pp. 69-110, DOI: 10.1007/s00010-012-0141-2
  • A. El-Guindy and M.E.H. Ismail, `On the Atkin Polynomials', accepted for publication at the Pacific Journal of Mathematics.
  • A. El-Guindy and W. Raji, `On Zeros of Period Polynomials', accepted for publication at the Bulletin of the London Mathematical Society.
  • A. El-Guindy and A. Petrov, `On Symmetric Powers of tau-recurrent Sequences and Deformations of Eisenstein Series', accepted for publication at the Proceedings of the American Mathematical Society.
  • A. El-Guindy and M.A. Papanikolas, `Identities for Anderson Generating Functions for Drinfeld Modules', Monatshefte fur Mathematik, DOI: 10.1007/s00605-013-0543-9.
  • A. El-Guindy and K. Ono, `Hasse Invariants for the Clausen Elliptic Curves' (with KenOno), to appear in The Ramanujan Journal, published online DOI: 10.1007/s11139-011-9342-x
  • A. El-Guindy and K. Ono, `Gauss's 2F1 Hypergeometric Function and the Congruent Number Elliptic Curve', Acta Arithmetica, 144 (2010), pp. 231-239.
  • A. El-Guindy, Fourier expansions with modular form coecients, Int. J. Number Theory 5 (2009), no. 8, pp. 1433-1446
  • A. El-Guindy, Linear Congruences and Relations on Spaces of Cusp Forms Int. J. Number Theory 3 (2007), no. 4, pp. 529-539.
  • A. El-Guindy,Weierstrass Points on X0(pM) and Supersingular j-Invariants, J. London Math. Soc. (2) 70 (2004), no. 1, pp. 1-22